JournalsrlmVol. 25, No. 4pp. 445–448

Estimates for pp-Laplace type equation in a limiting case

  • Fernando Farroni

    Università Telematica Pegaso, Napoli, Italy
  • Luigi Greco

    Università degli Studi di Napoli Federico II, Italy
  • Gioconda Moscariello

    Università degli Studi di Napoli Federico II, Italy
Estimates for $p$-Laplace type equation in a limiting case cover
Download PDF

Abstract

We study the Dirichlet problem for a pp-Laplacian type operator in the setting of the Orlicz–Zygmund space LqlogαL(Ω,RN)\mathscr{L}^q\log^{-\alpha}\mathscr{L} \left(\Omega,\mathbb R^N\right), q>1q >1 and α>0\alpha>0. More precisely, our aim is to establish under which assuptions on α>0\alpha>0 existence and uniqueness of the solution are assured.

Cite this article

Fernando Farroni, Luigi Greco, Gioconda Moscariello, Estimates for pp-Laplace type equation in a limiting case. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), no. 4, pp. 445–448

DOI 10.4171/RLM/687